# SDR P5CA9600321

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Missing Tip
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENGINE FORWARD FAIRING LEADING EDGE TIP IS MISSING.  REPLACED MISSING TIP IAW MM 54-51-01.
